# SDR DJFA20130602001

- Difficulty date: June 2, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N721FL
- Make and model: Cessna 750
- Aircraft serial: 7500091
- Aircraft time: 14,266 hours, 8,723 cycles
- Engine: Rroyce AE3007C1
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: 2005020101
- Condition: Failed
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT FOR LANDING, CREW NOTICED AN OIL BURNING ODOR.  ON LANDING AND DURING TAXI THE CABIN FILLED WITH SMOKE AND CABIN A/C PACK REACHED OVER 200 DEGREES F.   MX FOUND THE CABIN ACM FAILED AND REPLACED THE UNIT.
